# SDR 08FDEA01530

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: A2151040100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING EXTERNAL FAIRING NR 143 GL IS DELAMINATED. REMOVED THE DAMAGE;  PREPPED AREA FOR REPAIR;  APPLIED A LAY-UP REPAIR;  REFINISHED SURFACE IAW SRM 51-77-12 & SRM 53-15-73.
